MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. CARDINAL; INSULIN SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. CARDINAL; INSULIN SYRINGE
Catalog Number 1188100777
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
 
Event or Problem Description
The plunger on the syringe with the adapter doesn't advance as far as the plunger on the syringe without the adapter.The plunger will go all the way to the end when depressed, but then it rebounds back to what is shown in the picture.When attached to a patient this draws fluid back into the line, so nursing is concerned the patient is not getting the full dose.This is commonly used with doses of 0.05 ml and 0.1 ml." see attached email.2/6/2024-per additional information from the sales rep: the customer is specifying for iv direct therapies, not the smartip cannulas.

Brand Name
CARDINAL
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19786274
Report Number3005670221-2024-00196
Device Sequence Number20850178
Product Code FMF
UDI-Device Identifier10192253034783
UDI-Public0110192253034783
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K151949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1188100777
Device Lot Number230201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown